# SDR P5CA2017082500289

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,418 hours, 19,794 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 1 STATUS MESSAGE. CHECKED THE FIRE LOOP,  MESSAGE DISSAPEARED INTERMITTENTLY.  CLEANED AND TIGHTENNED ALL FIRE LOOP CONNNECTORS AT THE RT ENGINE,  TESTED OK IAW AMM 26-11-01.
